# SDR MALA060027

- Difficulty date: January 11, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 21,814 hours, 23,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 350-362
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K2Y BRIDGE CHECK VISIT, A DENT ON THE LEFT HAND FORWARD FUSELAGE BELOW WINDOW NR 2 FROM STA 350L TO STA 362L AND STRINGER SL 1622 SL 1636 WAS FOUND AND REPAIRED IAW MESABA EO S53035 ON MM409 262804.
